# SDR WWMA9700104

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGERCY LIGHT ABOVE ROW 4BC WAS INOPERATIVE.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS AND COULD NOT DUPLICATE PROBLEM.
